Almost periodic functions valued in a convex bornological space

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01678059
Contributor : Vincent Valmorin <>
Submitted on : Monday, January 8, 2018 - 7:03:00 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Vincent Valmorin. Almost periodic functions valued in a convex bornological space. Publicationes Mathematicae Debrecen, 2017, 91 (3-4), pp.261 - 280. ⟨10.5486/PMD.2017.7539⟩. ⟨hal-01678059⟩

Share

Metrics

Record views

79